# SDR QXEA200602647

- Difficulty date: October 5, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,713 hours, 12,794 cycles
- Engine: Pwc PW150A
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX-AFT BAGGAGE COMPARTMENT FLOOR SKIN CORROSION AROUND PANEL 144JZ APERTURE AT X764 TO X782 AND YL11 TO YL20. REPAIRED IAW SRM 51-21-00 AND SRM 51-14-00, SRM 51-21-10, AND SRM 51-25-10.
